MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number 8886663241
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during testing, the device¿s needle broke.There was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of device.The visual inspection of the returned products noted one suture and one needle.The needle was observed to be attached to a suture.A tactile and microscopic inspection of the suture was performed with no ab normalities.The retainer was inspected with no abnormalities.A microscopic inspection of the needle was performed with no abnormalities.As the sealed products were expired, functional testing was precluded.Pmv cannot confirm the reported event of broken needle because the needle was observed to be not broken.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened, and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
MAXON
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7441318
Report Number9612501-2018-00780
Device Sequence Number19105553
Product Code GAM
UDI-Device Identifier10884521114883
UDI-Public10884521114883
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K990951
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number8886663241
Device Catalogue Number8886663241
Device Lot NumberD7J2608X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2018
Initial Date Received by Manufacturer 04/03/2018
Supplement Date Received by Manufacturer05/29/2018
Initial Report FDA Received Date04/18/2018
Supplement Report FDA Received Date06/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1